Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Fedup
Unregistered

Abacavir,viramune,viread
      #64203 - 04/23/03 08:40 PM

I'm on day 4 of my new combo Abacavir,viramune,viread, epivir and it totally sucks. I feel lousy all of the time. Is this typical when starting this combo? This is my 4th combo since diagnosis...



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Abacavir,viramune,viread new
      #64258 - 04/24/03 07:16 PM

YOu know there is no typical. Everyone is different. I know someone still on crixivan and is doing fine. Another is on d4t and has no side effects, she just had diarrhea from viracept for 6 months...
It helps to keep in mind that the lousiness continues for around 3 weeks and then you CAN be helped. Viread has few side effects...Why are you on 4 drugs? What's your viral load and cd4 count?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Abacavir,viramune,viread new
      #64328 - 04/26/03 01:34 PM

Thanks for some encouraging words. After almost two years, I could no longer tolerate Kaletra...constant diarrhea,stomach pain and headaches. My doc now has me on this new combo. My viral load is undetectable and I have 200 t-cells. I'm trying to tough this out but it's been very challenging. I now have nausea and dry heaves. I'm printing out info from this site as new side effects appear..hopefully they will all disappear over time.



Post Extras: Remind Me!   Notify Moderator  
J.P.
Unregistered

Re: Abacavir,viramune,viread new
      #67863 - 07/20/03 11:04 AM

I've noticed that a few of my friends on veriad or veriad and Kaletra all seem to have the bla's. tired and uninterested or motivated like they used to be. They all smoke so maybe that what's doing it. it happenend to me too so be careful. Abacavir in a combo make one friend real tired and another it didn't affect him but he was on zoloft an anti depressant. If you find you self having these symtoms it might be the drugs not you.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2473

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3